# SDR SWAA050100

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 25,788 hours, 21,517 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6937877
- Condition: Corroded
- Location: Rt & Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT AND LT FWD OUTBOARD HANGER FITTINGS CORRODED.  REPAIRED HANGER FITTINGS PER EA.
